Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Does anyone have tinnitus (ringing ears) as a sooshi

Posted by 4WD on September 10, 2004, at 18:57:06

In reply to Re: Does anyone have tinnitus (ringing ears) as a, posted by sooshi on September 10, 2004, at 16:14:59

> I have had tinnitus ever since starting Effexor XR 5 years ago. It is very loud, BUT....I have damage to my inner ears from untreated ear infections as a child, which has affected my hearing, so I wonder if that has something to do with it too??? I take 350mg.


I read that most people with tinnitus have some degree of hearing loss so it probably does have something to do with it. Your post made me remember that I had a lot of ear infections as a kid, too. I've even had doctors look in my ears and ask me if I'd had a lot of infections. My doctor said that because of the location of the auditory nerve it's really easy for CNS meds to affect it.

I found that my tinnitus on the Effexor was very dose dependent. Maybe if you lowered your dose slightly the tinnitus would get better?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:4WD thread:389089
URL: http://www.dr-bob.org/babble/20040909/msgs/389353.html